Did You Know About Our Online Doctor Service?

Lemsip Max All In One Lemon Sachets
  • Lemsip Max All In One Lemon Sachets
  • Lemsip Max All In One Lemon Sachets
  • Lemsip Max All In One Lemon Sachets

Lemsip Max All In One Lemon Sachets Lemsip Max All In One Lemon Sachets

8 Sachets 
Free Next Day Delivery When You Spend 20* on Next Day Delivery Offer

See other items in this offer

Auto-Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.

Learn more

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Most people choose to receive an order every 28 days, but the choice is yours! You can decide how frequently you want your orders and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Dispatch this item:
Learn more
Free Next Day Delivery When You Spend 20* on Next Day Delivery Offer

See other items in this offer


Terms and conditions apply

Now £4.39
Was £5.49 You save £1.10
In Stock
Delivery information Product #0105816

Please note images are for illustration purposes and may differ from the product(s) you receive

Lemsip Max All in One Cold and Flu Lemon sachets is specially formulated to provide symptomatic relief of colds and flu as well as coughs.

Lemsip

Lemsip Max All In One Lemon Sachets

For effective relief of colds and flu symptoms Lemsip Max All in One Cold and Flu Lemon sachets. It is specially formulated to treat help with reducing fever, helps treat headaches and body aches, and helps treat a blocked nose & sore throat.


For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days.

Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.

Keep all medicines out of the reach and sight of children.

Active ingredients: paracetamol, phenylephrine hydrochloride and guaifenesin.

Also contains: aspartame (E951), surcrose and sodium (see leaflet for further information).

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

One for the cupboard.

Great remedy for the winter cold.

0 out of 0 people found this useful. Yes No Report abuse
 rated Lemsip Max All In One Lemon Sachets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Lemsip Max All In One Lemon Sachets as:
5.00 stars

1 out of 1 people found this useful. Yes No Report abuse
 rated Lemsip Max All In One Lemon Sachets as:
4.00 stars

1 out of 1 people found this useful. Yes No Report abuse
5.00 stars

winter relief

serves me well soothing helps me to get a god nights sleep

1 out of 1 people found this useful. Yes No Report abuse
5.00 stars

Good and effective

Effective in getting rid of cold & flu. Always worked for me.

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply